View Full Version : Wellbutrin seems to be negating my Celexa benefits


TheNarrator
05-20-14, 01:58 PM
I posted this in the wellbutrin section but I wanted to put it here too to see if you guys had any feedback.

So I've been on Celexa 20mg for about a month and it has been great at decreasing my anxiety, negative thoughts, increasing my patience and making me overall quite happy. But, on the down side, my motivation is a little worse and so is my focus (both of these were a problem before too).

So we added Wellbutrin 150mg XR (for a month, then titrate up) to the Celexa 20mg. I have been on it 4 days now, and slowly but steadily my patience and mood have been decreasing toward prior levels. I'm afraid after a week I might be the same angry impatient person I had become. Not to mention the near constant foot tapping and excess energy (that was not an issue before).

Has anyone else experienced any of these issues. I know I will need to call my Dr, and ask her opinion too. But I wanted some first hand experience too.

425runner
05-21-14, 12:08 AM
Yes, Wellbutrin XL 150 always made me irritable, more impulsive, impatient, and angry. Try some l-dopa (mucuna pruriens) if you need motivation. It's a supplement which helps your body make more dopamine.

Yayo001
05-23-14, 10:34 AM
I would try to add Concerta to the mix, it may give you what you r looking for